# SDR N3XR000017

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N457ER
- Make and model: Cessna 172S
- Aircraft serial: 172S11593
- Aircraft time: 11 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LW15473
- Part serial: RC4214027614
- Condition: Leaking
- Location: Fuel System
- Part time: 11 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW NOTICED AVGAS LEAKING FROM HOSE CONNECTED TO DRY BAY OF ENG DRIVEN FUEL PUMP.
